D. Alekseevsky - Publications

2017

Alekseevsky D., 2012 г. A note about invariant SKT structures and generalized Kaehler structures on flag manifolds , with David L. (Bucharest) Proceedings of the Edinburgh Mathematical Society (Series 2), vol.55, no. 03, 2012, 543 - 549.
Alekseevsky D., 2012 г. Invariant generalized complex structures on semisimple Lie groups, with L. David, (Bucharest), Proceed. London Math. Soc., 1-27, 2012, online April 25, 2012 doi:10.1112/plms/pds017
Alekseevsky D., 2013 г. Авторы: Алексеевский Д.В., Ю. Неретин П.Михор, Rolling of Coxeter Polyhedra Along Mirrors Dmitri V.Alekseevski, Peter W.Mic hor and Yurii A.Neretin Geometric Methods in Physics. XXXI Workshop 2012 Trends in Mathematics, 67–86, 2013 Springer Basel Загрузить (340.2 KB)
Alekseevsky D., 2014 г. Авторы: Алексеевский Д.В., Дж. Манно, Ф. Пульезе Р.Алонсо-Бланко, Finding solutions of parabolic Monge-Ampère equations by using the geometry of Cartan elds Dmitri Alekseevsky, Ricardo Alonso-Blanco, Gianni Manno, Fabrizio Pugliese, Diff. Geom. and its Applic., 2014 Загрузить (249.5 KB)
Alekseevsky D., 2015 г. Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015. Загрузить (478 KB)
Alekseevsky D., 2017 Dmitri Alekseevsky and Liana David, Prolongation of Tanaka structures: an alternative approach, Annali di Mat. Pure ed Applic., 196,n3, 1137-1164, Загрузить (183.1 KB)
Alekseevsky D., 2017 г. D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, Note di Matematica, 37, n1 suppl., 35-48, (42.1 KB)

2016

Alekseevsky D., Cohomogeneity one Kaehler and Kaehler-Einstein manifolds with one singular orbit I, arXiv.org.math.1611.06521, to be published in Ann. of Global Anal. and Geometry, Dmitri Alekseevsky, Fabio Zuddas
Alekseevsky D., Light, Eye, Brain.Geometric Problems in Vision.Proceed. of 8th Seminar in Geometry and Topology, Tehran, Bulletin of Iranian Math. Society, 10-32.. 2017
Alekseevsky D., D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, preprint http://iitp.ru/www.iitp.ru/userpages/2420
Alekseevsky D., 2016 г. Dmitri Alekseevsky, Jan Gutt, Gianni Manno, Giovanni Moreno, JAN GUTT, GIANNI MANNO, AND GIOVANNI MORENO. Homogeneous 2nd order PDEs on the ajoint contact manifolds of a semisimple complex Lie group, arXiv:1606.02633v1, 8 Jun 2016 Загрузить (293.6 KB)
Alekseevsky D., 2015 г. Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds , International Journal of Mathematics 26 n.6, · 29 pp., 2015 Загрузить (409.7 KB)
Alekseevsky D., 2015 г. Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015. Загрузить (478 KB)

2015

Alekseevsky D., 2015 г. Авторы: Алексеевский Д.В. Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds A International Journal of Mathematics 26 n.6, · 29 pp., 2015 Загрузить (409.7 KB)

2012

Alekseevsky D., 2015 Quaternionic Kaehler metrics associated with special Kaehler manifolds D.V. Alekseevsky, V. Cort;es, M. Dyckmanns and T. Mohaupt arXiv 1305.3549v, J. Geom. Phys. 92 (2015), 271-287,
Alekseevsky D., R., Manno G., Pugliese F. Alonso-Blanco, Contact geometry of multidimensional Monge-Ampere equations: with R.Alonso-Blanco (Salamanca), G.Manno (Milano), F.Pugliese (Salerno), Annales de l"institut Fourier, 62, no. 2, p. 497-524, 2012.